JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EINSTEIN LIGHTLIKE HYPERSURFACES OF A LORENTZIAN SPACE FORM WITH A SEMI-SYMMETRIC METRIC CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EINSTEIN LIGHTLIKE HYPERSURFACES OF A LORENTZIAN SPACE FORM WITH A SEMI-SYMMETRIC METRIC CONNECTION
Jin, Dae Ho;
  PDF(new window)
 Abstract
In this paper, we prove a classification theorem for Einstein lightlike hypersurfaces M of a Lorentzian space form ((c), ) with a semi-symmetric metric connection subject such that the second fundamental forms of M and its screen distribution S(TM) are conformally related by some non-zero constant.
 Keywords
screen homothetic;Einstein manifold;semi-symmetric metric connection;
 Language
English
 Cited by
 References
1.
C. Atindogbe and K. L. Duggal, Conformal screen on lightlike hypersurfaces, Int. J. Pure Appl. Math. 11 (2004), no. 4, 421-442.

2.
G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. crossref(new window)

3.
K. L. Duggal, On scalar curvature in lightlike geometry, J. Geom. Phys. 57 (2007), no. 2, 473-481. crossref(new window)

4.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

5.
K. L. Duggal and D. H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

6.
K. L. Duggal and D. H. Jin, A Classification of Einstein lightlike hypersurfaces of a Lorentzian space form, J. Geom. Phys. 60 (2010), no. 12, 1881-1889. crossref(new window)

7.
K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

8.
S. W. Hawking and G. F. R. Ellis, The Large Scale Structure of Space-time, Cambridge University Press, Cambridge, 1973.

9.
H. A. Hayden, Subspace of a space with torsion, Proc. London Math. Soc. 34 (1932), 27-50.

10.
A. Fialkow, Hypersurfaces of a space of constant curvature, Ann. of Math. 39 (1938), no. 4, 762-785. crossref(new window)

11.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, vol. 366, Kluwer Acad. Publishers, Dordrecht, 1996.

12.
B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.

13.
T. Y. Thomas, On closed spaces of constant mean curvature, Amer. J. Math. 58 (1936), no. 4, 702-704. crossref(new window)

14.
M. M. Tripathi, A new connection in a Riemannian manifold, Int. Electron. J. Geom. 1 (2008), no. 1, 15-24.

15.
K. Yano, On semi-symmetric metric connections, Rev. Roumaine Math. Pures Appl. 15 (1970), 1579-1586.